# SDR UPS07M49515

- Difficulty date: January 21, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0407
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 1381 TO 1401 LONGERON NR 20R FOUND CORRODED.  REMOVED LONGERON 20R FROM BS 1381 TO 1401 PER SRM 51-31-01 V2 R38.  FAB NEW LONGERON 20R PER DWG AEA0407 & PROTECTED PER SRM 51-21-01 V2 R38.  NEW LONGERON 20R INSTALLED PER SRM 51-31-01 V2 R38.
